# SDR USAA2011113000006

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 94,283 hours, 18,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, AFT GALLEY WALL MOUNTED EMERGENCY EXIT LIGHT BROKEN.  REPLACED AFT GALLEY WALL MOUNTED EMERGENCY EXIT LIGHT IAW B767 AMM 33-51-01-022-012 AND 33-51-01-402-026.
